# SDR CA040817002

- Difficulty date: July 30, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 11,769 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Switch
- Condition: Inoperative
- Location: Bleed Valve
- Component: Bleed Valve
- Component part number: 9550158260
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) BLEED VALVE LIGHT MICROSWITCH CAME APART. THE BROKEN PIECES OF THE ROLLER JAMMED BETWEEN THE PLUNGER AND HOUSING PREVENTING SMOOTH BLEED VALVE BUTTERFLY OPENING AND CLOSING. BUTTERFLY WAS FOUND PARTIALLY CLOSED CAUSING COMPRESSOR STALL WHEN ATTEMPTING THROTTLE INCREASE. BUTTERFLY WAS OPENING ENOUGH FOR BLEED VALVE LIGHT TO BE ON INDICATING IT WAS FULLY OPEN.
